FATAL OVERDOSE: Academy

SHARE!

(THUNDER BAY, ON) – It took us a bit of time to confirm this information, but we now know that the city has had another fatal overdose.

Advertisement

On February 28th we reported about a fatal overdose near Machar and Cornwall. A day later another fatal overdose occurred in the cities north side, this time in Academy.

The overdose on Trillium saw Thunder Bay Police Service at the home, investigating the situation.

The body left later that day in a funeral home vehicle.

Narcan / Naloxone kits are free. This drug temporarily reverses opiate overdose symptoms. Always call 911 when someone becomes unresponsive while using drugs. Contact your pharmacist to find out about how you can get your own free Narcan / Naloxone kit and training on how to use it.

Advertisement

Are you thinking about becoming sober? Contact the Thunder Bay Counselling Centre at 684-1880 to speak with the staff there about your first steps to recovery. You can also read out to the staff at the Simpson Street Overdose Prevention Site, they will help you get set up as well.

There is a path to sobriety, you can do this.

SHARE!
Advertisement

3 Replies to “FATAL OVERDOSE: Academy”

  1. Are these peoples deaths being looked inti i thought that the dealer is supposed to be charged with a crime or is that Saskatchewan only

Comments are closed.